# SDR IPXA2024061281765

- Difficulty date: May 21, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 35,092 hours, 22,985 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Tee Angle
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT: L/H T-CHORD VERTICAL STA. 1220 UNDER PANEL 195CL HAS CORROSION. DOT 33-009 INSTALLED TCHORD ON STA 1220 LH VERTICAL, IAW SRM 51-40-02-0G.
